MathSciNet Relay Station
MathSciNet bibliographic data
MR414223 (54 #2326) 94A10
Mallows, C. L.; Sloane, N. J. A. An upper bound for self-dual codes. Information and Control 22 (1973), 188–200.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement